PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On some properties of induced almost contact structures

Volume 113 / 2015

Zuzanna Szancer Annales Polonici Mathematici 113 (2015), 81-92 MSC: 53A15, 53D15. DOI: 10.4064/ap113-1-5


Real affine hypersurfaces of the complex space $\mathbb {C}^{n+1}$ with a $J$-tangent transversal vector field and an induced almost contact structure ${(\varphi ,\xi ,\eta )}$ are studied. Some properties of the induced almost contact structures are proved. In particular, we prove some properties of the induced structure when the distribution $\mathcal {D}$ is involutive. Some constraints on a shape operator when the induced almost contact structure is either normal or $\xi $-invariant are also given.


  • Zuzanna SzancerDepartment of Applied Mathematics
    University of Agriculture in Krakow
    253c Balicka Street
    30-198 Kraków, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image